# SDR 08FDEA04829

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: A5517781120200
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL ACCESS 333 BB REAR HOIST POINT FITTING IS CRACKED.  REMOVED INBD REAR HOIST POINT FITTING IAW SRM 51-40-21. INSTALLED REPAIR PLUG IAW EO 6-5510-7-5001.  INSTALLED FITTING IAW SRM 51-40-21.  SEALED FITTING FASTENERS IAW SRM 51-74-00.  INSTALLED COVER PLUG IAW EO 6-5510-7-5001.
